# SDR CKSA97132

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Spar Cap
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND NR 1 PYLON UPPER INBOARD SPAR CAP CRACKED PAST STOP DRILL AT UPPER AND APPROXIMATELY STA YOP254.  INSTALLED REPAIR ON UPPER SPAR CAP IAW DC8 SRM 54-2-1 FIGURE 5.  INSTALLED HARDWARE IAW DC8 SRM 51-1-20D.  CORROSION TASK CARD NUMBER 81-1-0551.  NON-ROUTINE TASK CARD NUMBER 93191.
